# SDR SWAA2021111538849

- Difficulty date: October 29, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE P/N 146A8125-53 ATTACHED TO INTERCOSTAL BS 767+5 WL 153 ; / [01] REMOVED DAMAGE ON ANGLE ATTACHED TO INTERCOSTAL AT BS 767 +5 WL 153; RBL 20 AREA .9' X 2' X .010' IAW SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE FOUND IN SRM ; IT'LL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.; [02] VERIFIED REMOVED DAMAGE ON ANGLE ATTACHED TO INTERCOSTAL AT BS 767 +5 WL 153; RBL 20 AREA .9' X 2' X .010' IAW SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE FOUND IN SRM ; IT'LL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.; [03] RECEIVED NEW ANGLE ITEM:146A8125-53 LOT:1463430-1.  LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0 AND DRAWING:146A8123. OK TO INSTALL; [04] VERIFIED LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0 AND DRAWING:146A8123.  VERIFIED OK TO INSTALL.; [05] INSTALLED NEW ANGLE ATTACHED TO INTERCOSTAL AFT CARGO BAY AT BS 767 TO BS 787 RBL 20 WL 153 IAW SRM 51-40-02-0G-0 DWG 146A8123; [06] VERIFIED INSTALLATION OF NEW ANGLE ATTACHED TO INTERCOSTAL AFT CARGO BAY AT BS 767 TO BS 787 RBL 20 WL 153 IAW SRM 51-40-02-0G-0 DWG 146A8123; [07] CORRECTED ON PART REQUIREMENT; [08] CORRECTED ON PART REQUIREMENT; [09] VERIFIED JOB IS COMPLETE
